... the morning menses starts for 6days but very little quantity of blood well discharg after that she use more 600mg and today is the seventh day and the bleeding is not stoping so please help me
My wife was prgnent of 1 month but she didnot want it so she use st mom 600mg tablets at night in?
- 15 Jun 2013 by Shah alam
- 15 June 2013
That wasn't a very good idea. If the bleeding is very heavy she needs to see a dr. If she really did cause a miscarriage, she might need it cleaned out.
It is a very stupid idea to try to abort a baby at home on your own. Many women hemorrhage (bleed) to death trying to do things like this. Did she do this under a Drs advice or was this on her own? She needs to see a gynecologist. Often these methods do not completely abort the child and content of conception are left behind in the uterus, this can lead to bleeding and infection.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.